Doctor insights on:
Can You Have Back Pain When Recovering From Chemo Therapy
Something else ?: It depends, but one of the commonest causes of back pain after chemo is bone marrow stimulation if a medication like Neupogen or Neulasta (pegfilgrastim) has been used to prevent a drop in counts. Please check with your doctor if that is the cause and to make sure you do not need an xray, a bone scan or MRI to rule out something else as the cause of your back pain. ...Read more
Hair growth change: After chemotherapy the hair root is injured and growth stops. The alteration in growth pattern after recovery is thought to be responsible for the change in appearance of the growth of the hair. It can have color and texture change as well. The scientific details are still not totally clear. ...Read more
LIke you are receivi: It feels like any othe rmedicines going through your vein. Chemo is not different than any other medcines that doctors use to treat a medical problem. So there is little difference. It does not hurt and there are no immediate effects that you can feel . There is some risk of nausea but oncologists use premedication with antinausea medcines before giving chemo. Other that, there is no difference! ...Read more
Yes: Many types of chemotherapy can directly affect the brain and cause stroke-like symptoms. Some chemotherapy also increases the risk of blood clots, or the risk of bleeding, both of which may cause strokes. Be sure to tell your doctor immediately about these symptoms. ...Read moreSee 1 more doctor answer
Neuropathic effects: Are most common with vincristine. Patients can experience pain, numbness, tingling (aka paresthesias), difficulty with chewing/jaw pain, foot drop and discoordination. Gabapentin and physical therapy may help wth these. Also a neuropathic complication, constipation is a significant concern since hard stools predispose to serious bacterial infection. Liver toxicity can be an issue also. ...Read moreSee 1 more doctor answer
How delivered: Chemo--iv, injection, by mouth radiation---xray treatment.Get a more detailed answer ›
Depends...: Skinny does not mean malnourished. Albumin levels are a good lab to determine how noursished a person is. If it is greater than 4, you're in a good spot. Less than 2 is not a good spot. The side effects of chemotherapy are the ones that take a toll on someone, but usually you have doctor's support in treating symptoms. Doctor will make decision with patient on ability to tolerate. ...Read more
You have 3...: ...choices, my friend: you can follow your doctor's advise and take the medicine, you can choose to do nothing, or you can consider a second opinion. It is your God given right to select one of the 3 but know that with each choice there are consequences. I believe that if a patient has doubts, a second opinion never hurts and I encourage my patients to do so if they feel they need it. ...Read more
- Talk to a doctor live online for free
- Leg exercises when recovering from shingles on the back of the leg
- Can you recover from a brain hemorrhage?
- Can you recover from congestive heart failure?
- Ask a doctor a question free online
- Can you recover from kidney failure?
- Can you recover from cirrhosis of the liver?
- Can you recover from alcoholic liver disease?
- Can you have back pain with appendicitis?
- Talk to a urgent care specialist online for free